Abstract and Applied Analysis

On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium

D. A. Vorotnikov and V. G. Zvyagin

Full-text: Open access

Abstract

This paper deals with the initial-boundary value problem for the system of motion equations of an incompressible viscoelastic medium with Jeffreys constitutive law in an arbitrary domain of two-dimensional or three-dimensional space. The existence of weak solutions of this problem is obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 10 (2004), 815-829.

Dates
First available in Project Euclid: 24 November 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1101306016

Digital Object Identifier
doi:10.1155/S1085337504401018

Mathematical Reviews number (MathSciNet)
MR2123257

Zentralblatt MATH identifier
1072.35157

Subjects
Primary: 35D05 35Q35
Secondary: 76D03 47H11

Citation

Vorotnikov, D. A.; Zvyagin, V. G. On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium. Abstr. Appl. Anal. 2004 (2004), no. 10, 815--829. doi:10.1155/S1085337504401018. https://projecteuclid.org/euclid.aaa/1101306016


Export citation